# SDR R61A20100559

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N166HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 19000166
- Aircraft time: 6,815 hours, 4,727 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unlatched
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT EMERGENCY DOOR OPEN EICAS MESSAGE IN FLIGHT.  MX LATCHED HANDLE PER EMB AMM.
